# SDR DALA2025111008172

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 87,779 hours, 11,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34B EMERGENCY LIGHT INOPERATIVE.  RESECURED CONNECTOR PER A330 AMM 33-51. OK FOR SERVICE. (7962018)
